# SDR SCNA20220427042

- Difficulty date: February 12, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 62,224 hours, 23,807 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ON DOOR 1L IS LOOSE. RESOLUTION: SECURED MATERIAL ON GIRT BAR AND INSTALLED REF AMM 25-66-01-000-804
